# SDR UALA2011081904422

- Difficulty date: August 18, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 63,047 hours, 9,275 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EQUIP COOLING EQUIPMENT COOLING FUNCTION IS INOPERATIVE (LOW FLOW), OR COOLING SUPPLY AIR TEMPERATURE IS EXCESSIVE ON THE GROUND, OR BOTH EQUIPMENT COOLING OVERRIDE VALVE ACTUATORS (NR 1 AND NR 2) HAVE FAILED BITE TEST OR HAVE FAILED TO REACH COMMANDED POSITION.  ADVISORY.  REPLACED MAIN EQUIP COOLING FILTER, LEAK & OPS TEST OKAY.
